ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On Extremal Solutions of Controlled Nonlinear Filtering Equations

Borkar, VS and Kumar, S (1995) On Extremal Solutions of Controlled Nonlinear Filtering Equations. In: SIAM Journal on Control and Optimization, 33 (3). pp. 718-724.

Full text not available from this repository. (Request a copy)

Abstract

Controlled nonlinear filtering equations with relaxed controls arising out of the separated control problem for partially observed diffusions are considered. An equivalence relation is defined on the attainable laws of the joint state and control process by identifying any two of the latter when their one-dimensional marginals agree almost everywhere. Extreme points of the set of such equivalence classes (for fixed initial laws) are shown to correspond to Markov processes.

Item Type: Journal Article
Additional Information: The copyright belongs to Society for Industrial and Applied Mathematics.
Keywords: Separated control problem;Nonlinear filtering;Partially observed diffusions;Markov controls;Extremal measures
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 25 Aug 2008
Last Modified: 27 Aug 2008 12:10
URI: http://eprints.iisc.ernet.in/id/eprint/7584

Actions (login required)

View Item View Item